# SDR DALA2023072505981

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP STA Y=715 LH SIDE AT UNDERWING CANTED KEEL INTERNAL STRUCTURE. SUMMARY OF NRC 0197: FRAME CLIP STA Y=715 LH SIDE AT UNDERWING CANTED KEEL INTERNAL STRUCTURE WAS REPAIRED PER B-717-200 SRM 51-70-11-2R PROCEDURE 1 PAR 4 C FIG 201 DETAIL A-A. (LP #2880918)
